×

zbMATH — the first resource for mathematics

Quantum field theoretic properties of a model of Nelson: domain and eigenvector stability for perturbed linear operators. (English) Zbl 0216.41901

MSC:
47A55 Perturbation theory of linear operators
47N50 Applications of operator theory in the physical sciences
47A10 Spectrum, resolvent
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Wightman, A.S, An introduction to some aspects of the relativistic dynamics of quantized fields, () · Zbl 0972.81083
[2] Glimm, J, The foundations of quantum field theory, Advances in math., 3, 101-125, (1969)
[3] Nelson, E, Interaction of nonrelativistic particles with a quantized scalar field, J. math. phys., 5, 1190-1197, (1964)
[4] Streater, R.F; Wightman, A.S, PCT spin and statistics, and all that, (1964), Benjamin New York · Zbl 0135.44305
[5] Glimm, J; Jaffe, A, A λ(ϑ4)2 quantum field theory without cut-offs I, Phys. rev., 176, 1945-1951, (1968) · Zbl 0177.28203
[6] \scJ. Glimm and A. Jaffe, A λ(ϑ4)2 quantum field theory without cut-offs II and III, to appear.
[7] \scJ. Cannon and A. Jaffe, Lorentz covariance of the λ(ϑ4)2 quantum field theory, Comm. Math. Phys., to appear. · Zbl 0194.29003
[8] Jaffe, A, Dynamics of a cut-off λ(ϑ4)2 field theory, () · Zbl 0159.60201
[9] Kato, T, Perturbation theory for linear operators, (1966), Springer-Verlag New York/Berlin · Zbl 0148.12601
[10] Nelson, E, Operator differential equations, ()
[11] Gross, E.P, Particle-like solutions in field theory, Ann. phys., 19, 219-233, (1962), (New York) · Zbl 0118.44503
[12] Friedrichs, K.O, Perturbation of spectra in Hilbert space, (1965), American Math. Soc Providence, R. I · Zbl 0142.11001
[13] Cannon, J.T, Field theoretic properties of Nelson’s model, () · Zbl 0216.41901
[14] Glimm, J; Jaffe, A, Singular perturbations of self-adjoint operators, Comm. pure appl. math., 22, 401-414, (1969) · Zbl 0167.42804
[15] Hille, E; Phillips, R.S, Functional analysis and semi-groups, (1957), American Math. Soc Providence, R. I
[16] Vladimirov, V.S, Methods of the theory of functions of many complex variables, (1966), M.I.T. Press Cambridge, Mass
[17] Jaffe, A, On the approximation of quantum field theories, J. math. phys., 6, 1172-1178, (1965) · Zbl 0137.45604
[18] Jost, R, The general theory of quantized fields, (1965), American Math. Soc Providence, R. I · Zbl 0127.19105
[19] Lions, J.L, Equations differentielles opérationnelles, (1961), Springer-Verlag Berlin/New York · Zbl 0098.31101
[20] affe, A.M; Lanford, O.E; Wightman, A.S, A general class of cut off model field theories, Comm. math. phys., 15, 47-68, (1969)
[21] J. Glimm and A. Jaffe, Self-adjointness of the Yukawa (2) Hamiltonian, to appear. · Zbl 1229.81087
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.